Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244033] of Michael C. Reed

Papers Published

  1. Illner, R; Reed, MC, DECAY TO EQUILIBRIUM FOR THE CARLEMAN MODEL IN A BOX., SIAM Journal on Applied Mathematics, vol. 44 no. 6 (1984), pp. 1067-1075
    (last updated on 2017/12/15)

    Abstract:
    We prove global decay to the homogeneous equilibrium state for the simplest discrete velocity approximation to the Boltzmann equation.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320